(Closed) Coming off the BCP … ugh.

posted 7 years ago in Intimacy
Post # 3
Member
162 posts
Blushing bee
  • Wedding: January 2010

Yes! This is exactly how I felt when I was getting off BC. The first month was the worst. I was emotional, dizzy, nauseated, bloated, crampy, and tired. I even took a pregnancy test although there was no way I was pregnant yet, because I couldn’t imagine that all my symptoms could be caused by lack of birth control. The second month it was a lot better, although I still had some symptoms, and by the third month, I was basically back to normal. Good luck!! That’s not fun, especially around the holidays!

Post # 4
Member
114 posts
Blushing bee
  • Wedding: December 2012

I know how you feel! I wish my doctor would have told me that I might have problems when I stopped the pill.  I had the worst problems when I stopped bc after I was on it for about 8 years.  The first month I had terrible headaches, was extremely bloated and emotional, my boobs hurt soooo bad, and I had terrible hot flashes. I also had pains in my abdomen. I was doing my student teaching and the kids would ask me why I was so sweaty and red all the time. I thought it would never end. After a month or so I was less of an emotional mess and the other symptoms started to fade.  The only problem I had after that was irregular periods, sometimes late and sometimes early.  It has been about 8 months now my periods are back to normal.  Let your body have some time to adjust. You will get through this!

Post # 5
Member
1092 posts
Bumble bee
  • Wedding: October 2012

I was a mess for eight months after coming off the pill!  Emotional, weight all over the place, my skin exploded, it was just awful.  Just know that it’s because of the hormones, you’re really not crazy!  Just know it will pass and the first time you start to feel normal post-hormones is awesome.

Post # 6
Member
619 posts
Busy bee
  • Wedding: April 2012

Uh oh…your symptoms are starting to sound all too familiar to me.  I’ve only been off the pill for 2 days, but my face has already broken out.  I was also really emotional all day yesterday, and I’ve woken up with headaches for the last 2 days.  At least I know I’m not going crazy.

Post # 7
Member
2320 posts
Buzzing bee
  • Wedding: October 2011

We’ve been talking about get Darling Husband nipped because we aren’t having children and even though I can’t wait to get off the pill I’m totally dreading it for all the reasons above!

Post # 8
Member
10851 posts
Sugar Beekeeper
  • Wedding: September 2010

I was fine for the first couple of months, and then my body started freaking out. My PMS is definitely a lot more intense now, and I get really sore boobs a few days before my period, I never had any of that before. My doctor gave me a prescription for a 6 week course of antibiotics to clear up my acne, but I haven’t done it yet. I’ve been off for about a year now and I’d have to say that overall, I feel a lot more like “myself” and I’m happy I went off even with all the side effects.

Post # 9
Member
7291 posts
Busy Beekeeper
  • Wedding: October 2011

I wen’t off and gained a good 35 pounds, extremely fast. All in the stomach. I never had acne problems, and didn’t going off the pill. Everythign was fine, just my weight. Needless to say, I wen’t back on the pill a few months ago, because 8 months of no change and I got married.

Best of luck! Im sure things will even out with time! 

Post # 10
Member
10851 posts
Sugar Beekeeper
  • Wedding: September 2010

@Eva Peron: Ya the weight gain is bizarre. I have to agree with you there. But I find that it’s also been easier for me to lose when I make the effort. Hello New Years resolution, lol!

Post # 11
Member
7291 posts
Busy Beekeeper
  • Wedding: October 2011

@bakerella: lol yea seriously! Rock on girl ! I’m right there with you ๐Ÿ˜‰

The topic ‘Coming off the BCP … ugh.’ is closed to new replies.

Find Amazing Vendors